DOI 10.1016/s0379-0738(97)00134-5
Combination of fatal digoxin poisoning with endocardial fibroelastosis.
Аннотация
This is the first report in the forensic literature of a combination of fatal digoxin poisoning with endocardial fibroelastosis (EFE). Typical morphological features of EFE as the cause of clinically diagnosed cardiomyopathy were present in the autopsy of a 3-year-old girl, including cardiac hypertrophy and marked thickening of the left-sided endocardium, consisting of numerous elastic and collagenic fibres. After exclusion of cardiac and cerebral causes of death, accidental digoxin intoxication was proved. Postmortem toxicological analyses by fluorescence polarization immunoassay (FPIA) disclosed digoxin levels of 71 micrograms/kg (femoral vein blood), 77 micrograms/kg (cardiac blood), 255 and 221 micrograms/kg (cardiac muscle of the right and left chamber), 163 micrograms/kg (psoas muscle), 91 micrograms/kg (lung), 222 micrograms/kg (liver) and 520 micrograms/kg (kidney). The results are compared with the antemortem digoxin concentration of 39 ng/ml serum. The case is discussed from its unusual morphological and toxicological aspects, with special consideration of possible medical malpractice.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.